The Annals of Mathematical Statistics

Consistent Estimates of the Parameters of a Linear System

William N. Anderson, Jr., George B. Kleindorfer, Paul R. Kleindorfer, and Michael B. Woodroofe

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 40, Number 6 (1969), 2064-2075.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697286

Digital Object Identifier
doi:10.1214/aoms/1177697286

Mathematical Reviews number (MathSciNet)
MR253496

Zentralblatt MATH identifier
0213.20703

JSTOR
links.jstor.org

Citation

Anderson, William N.; Kleindorfer, George B.; Kleindorfer, Paul R.; Woodroofe, Michael B. Consistent Estimates of the Parameters of a Linear System. Ann. Math. Statist. 40 (1969), no. 6, 2064--2075. doi:10.1214/aoms/1177697286. https://projecteuclid.org/euclid.aoms/1177697286


Export citation